# SDR ABXA20230725147

- Difficulty date: July 21, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 93,271 hours, 27,466 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTED 2 FAILED START ATTEMPTS ON RIGHT ENGINE. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED RT ENGINE START IAW B767 AMM 71-00-00, ENGINE STARTED NO ISSUES, MAX MOTOR OF 22% N2 AT LIGHT OFF. AIRCRAFT RETURNED TO SERVICE.
